# SDR SWAA2022030445652

- Difficulty date: March 5, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 21,984 hours, 9,515 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT PANEL 140 CF CORRODED. / REPLACED OLD AFT PIT PANEL 140CF WITH NEW 140CF PANEL. PART # 453A2610-18. VERIFIED CORRECT PANEL IAW AIPC 25-52-10-19. PANEL WILL BE INSTALLED ON SA-M 565S PAGE 31 ITEM 1 ATAG # WN4546 MORE THAN 20' OF DAMAGE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102
